Advertisement

Can I overdose on antidiarrheal medications?

It is possible to overdose on antidiarrheal medications. An overdose may include a variety of different symptoms. However, if someone has collapsed or is not breathing, call 911 immediately.

Continue Learning about Medication Overdose and Poisoning

Why do drug overdose rates vary by state?
Univ. of Nev. School of Medicine, Family MedicineUniv. of Nev. School of Medicine, Family Medicine
By 2010, enough prescription painkillers were sold to medicate every American adult with a typical d...
More Answers
What is an overdose?
RealAgeRealAge
The word overdose usually means taking too much of a drug or medication, such as a pain killer, coug...
More Answers
What should I do if I overdose on allergy or sinus medications?
Stacy Wiegman, PharmDStacy Wiegman, PharmD
Call 911 or your Poison Control Center 800-222-1222 begin_of_the_skype_highlighting            800...
More Answers
What happens if I overdose on medication for visceral pain?
Honor Society of Nursing (STTI)Honor Society of Nursing (STTI)
An overdose on painkillers - usually opiod analgesics - can cause respiratory depression. This is a ...
More Answers

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.